# SDR SWIA202503100007

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 47,525 hours, 41,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Mlg Ww
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON THE GO AROUND AFTER WE SELECTED FLAPS 8 AND POSITIVE RATE. AIRSPEED WAS LESS THAN 200 KNOTS. RAN THE QRH AND HAD TO PULL THE LANDING GEAR MANUAL HANDLE AND THE MESSAGE WENT AWAY AND THE GEAR WAS LOCKED AND GREEN.     (FLIGHT 5358 - FILED CLOSED)    CREW REPORTED RH MAIN GEAR WAS FLAGGED WHEN GEAR DISAGREE WARNING MESSAGE DISPLAYED. ON CALL MAINTENACE FOUND RH WHEEL BIN TO BE DAMAGED, ALONG WITH THE RH INBOARD TIRE. NO FURTHER DAMAGES NOTED. SEE AML'S 1553647, 1553648, AND 1553649 FOR ADDITIONAL MX ACTION.
